# SDR CALA2015082894245

- Difficulty date: August 27, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 51,051 hours, 21,176 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 SERVICE CHECK FOR EMER LIGHTS, HAD EPSU BATTERY AFT L MSG AT DOOR 1L TEST PANEL.  REPLACED EMER EXIT LIGHT BATTERY PACK AT AFT LT DOOR & EMER EXIT LIGHT BATTERY ASSEMBLY AT LT OVERWING EXTERIOR.  ACCOMPLISHED EMER LIGHT TEST.  OPERATIONS CHECKED NORMAL.
